Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 182, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Dec 21, 2013, 10:32 PM EST for 4 counties in Ohio. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 21, 2013, 10:32 PM EST (03:32 UTC)
- Expired
- Dec 21, 2013, 11:00 PM EST
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Delaware County, OH, Hardin County, OH, Logan County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 21, 10:52 PM EST | TSTM WND DMG | 5 Sse Kenton, OH | A COUPLE OF TREES AND POWER LINES WERE REPORTED DOWN IN THE AREA DUE TO THUNDERSTORM WINDS. A POWER POLE WAS ALSO BLOWN OVER ALONG STATE ROUTE 31 SOUTH OF ROUTE 190. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
650
WUUS51 KILN 220332
SVRILN
OHC041-065-091-159-220400-
/O.NEW.KILN.SV.W.0182.131222T0332Z-131222T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1032 PM EST SAT DEC 21 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN UNION COUNTY IN CENTRAL OHIO...
NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
HARDIN COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN DELAWARE COUNTY IN CENTRAL OHIO...
* UNTIL 1100 PM EST.
* AT 1028 PM EST...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
A LINE EXTENDING FROM ADA TO MCMORRAN...MOVING EAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
KENTON...
FOREST...
RICHWOOD...
ASHLEY...
IN ADDITION...RUSHSYLVANIA...NEW JERUSALEM...SILVER CREEK...DOLA...
BIG SPRINGS...BLANCHARD...DUNKIRK AND MENTZER ARE NEAR THE PATH OF
THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4071 8349 4071 8344 4068 8341 4051 8341
4051 8325 4045 8324 4044 8302 4042 8301
4041 8292 4038 8293 4036 8386 4082 8388
4082 8350
TIME...MOT...LOC 0332Z 250DEG 53KT 4080 8381 4040 8376
$$1 follow-up statement
774
WWUS51 KILN 220345
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1045 PM EST SAT DEC 21 2013
OHC041-065-091-159-220400-
/O.CON.KILN.SV.W.0182.000000T0000Z-131222T0400Z/
DELAWARE OH-HARDIN OH-LOGAN OH-UNION OH-
1045 PM EST SAT DEC 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EST
FOR NORTHERN UNION AND NORTHWESTERN DELAWARE COUNTIES IN CENTRAL
OHIO...AND NORTHEASTERN LOGAN AND EASTERN HARDIN COUNTIES IN WEST
CENTRAL OHIO...
AT 1044 PM EST...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM GRANT TO NEW JERUSALEM...MOVING
EAST AT 60 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
RICHWOOD AND ASHLEY.
IN ADDITION...PATTERSON...NEW JERUSALEM...PFEIFFER...RIDGEWAY...
HEPBURN...MOUNT VICTORY...WEST MANSFIELD AND BYHALIA ARE NEAR THE
PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4082 8350 4071 8349 4071 8344 4068 8341
4051 8341 4051 8325 4045 8324 4044 8302
4042 8301 4041 8292 4038 8293 4036 8382
TIME...MOT...LOC 0345Z 250DEG 53KT 4068 8350 4038 8373
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 21, 6:49 PM EST, 3 hours 43 minutes earlier.
Area forecast discussion, Dec 21, 6:49 PM EST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EST SAT DEC 21 2013
.SYNOPSIS...
A NEARLY STATIONARY FRONTAL BOUNDARY WILL CONTINUE TO BE THE FOCUS
FOR HEAVY RAINFALL THROUGH TONIGHT. LOW PRESSURE APPROACHING THE
REGION WILL PUSH THE FRONT ACROSS OUR AREA AS A COLD FRONT
TONIGHT...BRINGING WITH IT A CHANCE FOR SEVERE WEATHER. COOLER
CONDITIONS ARE EXPECTED BEHIND THE FRONT TO START THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SHARP SURFACE FRONT IS BEGINNING TO LIFT NORTHWARD WITH HEAVIER
PRECIPITATION ENDING ACROSS THE SOUTHERN TWO THIRDS OF THE AREA
THIS AFTERNOON. THIS TREND IS EXPECTED TO CONTINUE THROUGH THE
REMAINDER OF THE DAYTIME AND INTO THE EARLY EVENING AS THE
MAJORITY OF THE CWA SETS UP IN THE WARM SECTOR. CURRENT THINKING
IS THAT THE NORTHWESTERN ZONES WILL CONTINUE TO SEE STEADY
PRECIPITATION FOR THE NEXT SEVERAL HOURS...WITH INTERMITTENT
LIGHTER RAIN FOR THE REMAINDER OF THE ZONES. FLOODING WILL
CONTINUE TO BE A THREAT ACROSS THE AREA WITH EARLIER SNOW
MELT...DEPARTING AND ONGOING AREAS OF RAINFALL...AND FORECASTED
ADDITIONAL HEAVY RAIN OVERNIGHT. WILL THEREFORE CONTINUE THE FLOOD
WATCH THROUGH THE OVERNIGHT TIME PERIOD FOR ALL ZONES.
A SURFACE LOW DEVELOPING ALONG THE FRONTAL BOUNDARY WILL LIFT
NORTHEASTWARD FROM TX/AR AND ARRIVE IN THE OHIO VALLEY TONIGHT.
AHEAD OF THE IS LOW...WARM/MOIST AIR WILL CONTINUE TO BE DRAWN
NORTH INTO THE OHIO VALLEY WITH DEWPOINTS REACHING THE LOWER 60S
SOUTH OF THE FRONTAL BOUNDARY AND PWATS NEARING OR BREAKING RECORD
VALUES FOR DECEMBER. THIS MOISTURE SURGE AHEAD OF THE LOW WILL
ALLOW FOR HIGH RAIN RATES WITH ANY PRECIPITATION OCCURRING THIS
EVENING AND TONIGHT AS THE LOW TRACKS ACROSS THE REGION.
OUT AHEAD OF THIS LOW...A QLCS/SQUALL LINE TYPE OF FEATURE THAT IS
DEVELOPING ACROSS THE LOWER MISSISSIPPI VALLEY WILL TRACK
NORTHEASTWARD...AFFECTING MOST LOCATIONS IN THE WARM
SECTOR...WHICH WILL INCLUDE THE SOUTHERN TWO THIRDS OF THE ILN
CWA. WIND SHEAR WILL BE SUPPORTIVE OF DAMAGING WIND GUSTS AND
ISOLATED TORNADOES LATE THIS EVENING AS THIS LINE APPROACHES FROM
THE SOUTHWEST...WITH THE TIMING OF THE HIGHEST THREAT FOR SEVERE
IN THE ILN CWA BEING BETWEEN 10 PM AND 3 AM. HEAVY RAINFALL AND
FLOODING WILL BE A THREAT THROUGHOUT THE NIGHT AS A LARGE SWATH OF
MODERATE TO HEAVY RAIN WILL ACCOMPANY THE QLCS AND AREAS NORTH OF
THE QLCS. THIS WILL LIKELY WORSEN EXISTING FLOOD ISSUES AND CREATE
NEW FLOODING ISSUES ACROSS THE AREA.
IN ADDITION TO THE POTENTIAL FOR SIGNIFICANT FLOODING TONIGHT AND
THE WINDOW OF OPPORTUNITY FOR SEVERE WEATHER LATE THIS
EVENING...SUSTAINED SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 MPH
WITH GUSTS UP TO 35 MPH AHEAD OF THE MAIN LINE OF CONVECTION
TONIGHT.
BY THE END OF THE OVERNIGHT PERIOD...RAIN IS EXPECTED TO TAPER OFF
IN THE WESTERN ZONES...WITH THE MAIN BAND OF PRECIPITATION
ASSOCIATED WITH THE COLD FRONT BEGINNING TO EXIT OUR EASTERN
ZONES.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
THE LOW WILL CONTINUE TO TRACK NORTHEASTWARD AND AWAY FROM THE ILN
CWA ON SUNDAY. COLD ADVECTION WILL DEVELOP AND BRING IN COOLER AIR
THROUGHOUT THE REMAINDER OF THE SHORT TERM PERIOD.
SHOWERS WILL BE POSSIBLE SUNDAY EVENING THROUGH MONDAY ACROSS THE
AREA AS AN UPPER TROUGH DIGS SOUTHEASTWARD TOWARD THE GREAT LAKES
WITH A WEAK TROUGH HELPING TO PRODUCE MAINLY RAIN ACROSS THE
SOUTHEASTERN ZONES AND SNOW SHOWERS ACROSS THE NORTHWESTERN ZONES.
EVENTUALLY...ANY LINGERING SHOWERS WILL BE ALL SNOW AS SUFFICIENT
COLD AIR MOVES INTO THE REGION. AT THIS TIME...LITTLE TO NO SNOW
ACCUMULATION IS EXPECTED FROM SNOW SHOWERS THAT MAY OCCUR DURING
THIS TIME PERIOD.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
GIVEN SHORT TERM CONCERNS...NOT MUCH TIME SPENT ON THIS TIMEFRAME.
THIS PERIOD CHARACTERIZED BY LONGWAVE RIDGING NEAR/OFF THE WEST
COAST OF THE UNITED STATES WHICH SUPPORTS TROUGHING IN THE NORTHEAST
CONUS. THIS IS A BELOW-NORMAL TEMPERATURE REGIME FOR THE OHIO
VALLEY...AND HAVE DERIVED MAX/MIN TEMPS FIRST FROM AN ECMWF/ENSEMBLE
MOS AND ADJUSTED FROM THERE TO MEET DETERMINISTIC THOUGHTS ON
ADVECTION. REALLY NO SIGNIFICANT WEATHER SYSTEMS IN THIS
REGIME...THE ONLY APPRECIABLE CHANCE AT PRECIPITATION COMES WITH A
WEAK SYSTEM ON TUESDAY AND THURSDAY...BUT THESE ARE MINOR THREATS AT
BEST AS BEING DEPICTED IN THE 21.12Z ECMWF/GFS MODELS AT THIS TIME.
SUPPOSE THERE IS A POTENTIAL FOR A LAKE-INDUCED SNOW SHOWER THREAT
IN THE COLD ADVECTION BEHIND EITHER SYSTEM...BUT THOSE MESOSCALE
PROCESS ARE NOT WELL DEFINED AT THIS TIME RANGE THIS FAR FROM THE
LAKES.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
MVFR TO OCCASIONALLY IFR CONDITIONS WERE OCCURRING THIS EVENING
ASSOCIATED WITH A LOW PRESSURE SYSTEM AND ATTENDANT WARM FRONT AND
COLD FRONT. SHOWERS ASSOCIATED WITH THIS SYSTEM CONTINUED TO SWEEP
ACROSS THE TAF SITES FROM THE SW TO NE THIS EVENING. EXPECT SHOWERS
TO CONTINUE THROUGH TONIGHT IN THIS VERY MOIST REGIME AND END FROM
THE WEST SUNDAY MORNING. WINDS WILL GENERALLY REMAIN OUT OF THE SOUTH
WITH GUSTS OVER 20 KNOTS TONIGHT AS THE FRONT MOVES CLOSER AND THE
PRESSURE GRADIENT TIGHTENS. POSSIBILITY EXISTS OF A SQUALL LINE OF
THUNDERSTORMS WITH THE COLD FRONT. INCLUDED THUNDERSTORMS IN ALL
TAF SITES EXCEPT KCMH AND KLCK AFT 02Z TO 04Z FOR SEVERAL HOURS.
LESS LIKELY TO SEE THUNDER AS FAR NORTH AS KCMH AND KLCK BUT WILL
MONITOR CONDITIONS. CONDITIONS SHOULD IMPROVE TO MVFR ON SUNDAY
WITH WINDS SHIFTING TO THE WEST LATER SUNDAY AFTERNOON. POSSIBILITY
OF WRAP AROUND SHOWERS AFTER LOW PRESSURE SYSTEM EXITS REGION
SUNDAY BUT SINCE THAT IS TOWARD THE END OF THE TAF PERIOD ANY
FORECAST OF SHOWERS WAS LEFT OUT.
OUTLOOK...MVFR CEILINGS EXPECTED TO LINGER SUNDAY NIGHT INTO
MONDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH SUNDAY MORNING FOR OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH THROUGH SUNDAY MORNING FOR KYZ089>100.
IN...FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...BINAU
AVIATION...PARKERHazardous weather outlook, Dec 21, 4:12 PM EST, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 412 PM EST SAT DEC 21 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-222115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 411 PM EST SAT DEC 21 2013 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A POSSIBILITY OF SEVERE THUNDERSTORMS TONIGHT AS A COLD FRONT SWINGS ACROSS THE REGION. DAMAGING WINDS GUSTS ARE THE MAIN CONCERN AT THIS TIME...THOUGH A BRIEF TORNADO CANNOT BE RULED OUT ESPECIALLY ALONG AND EAST OF INTERSTATE 71. THUNDERSTORMS WOULD CONTAIN HEAVY RAIN RATES...AND COULD BRING A FLASH FLOOD THREAT. IN ADDITION...GUSTY WINDS ARE EXPECTED TONIGHT OUT OF THE SOUTH...WITH SUSTAINED WINDS FROM 20 TO 25 MPH...AND GUSTS TO 35 MPH. IN THE WAKE OF THE COLD FRONT ON SUNDAY...WESTERLY WIND GUSTS TO 40 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING.
In the hours before
Local storm report, Dec 21, 10:10 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1010 PM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND GST SIDNEY 40.29N 84.16W
12/21/2013 M74 MPH SHELBY OH TRAINED SPOTTER
&&
KURZLocal storm report, Dec 21, 10:21 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1021 PM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN CENTERVILLE 39.82N 85.00W
12/21/2013 M4.03 INCH WAYNE IN TRAINED SPOTTER
STORM TOTAL RAINFALL. OF THIS AMOUNT...3.78 INCHES FELL
JUST TODAY.
&&
KURZLocal storm report, Dec 21, 10:23 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1023 PM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HEAVY RAIN GETTYSBURG 40.12N 84.50W
12/21/2013 M3.03 INCH DARKE OH TRAINED SPOTTER
STORM TOTAL RAINFALL
&&
KURZLocal storm report, Dec 21, 10:26 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
1026 PM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND GST 3 NW SIDNEY 40.32N 84.20W
12/21/2013 M74.00 MPH SHELBY OH TRAINED SPOTTER
CORRECTED LOCATION
&&
KURZLocal storm report, Dec 21, 10:31 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1031 PM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM FLOOD 3 N FAIRHAVEN 39.68N 84.77W
12/21/2013 PREBLE OH AMATEUR RADIO
CONCORD FAIRHAVEN RD FLOODED BY OVERFLOWING CREEK AROUND
WATT ROAD.
&&
KURZLocal storm report, Dec 21, 10:32 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1032 PM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HEAVY RAIN CASTINE 39.93N 84.62W
12/21/2013 M4.50 INCH DARKE OH BROADCAST MEDIA
STORM TOTAL RAINFALL
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 7:32 PM EST | Flash Flood Warning | ILN | Auglaize, Darke, Mercer, Miami, Montgomery, Preble and 1 more | 6 hr |
| Dec 21, 9:32 PM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Preble | 43 min |
| Dec 21, 9:34 PM EST | Severe Thunderstorm Warning | ILN | Darke, Logan, Mercer, Miami, Montgomery, Preble and 1 more | 41 min |
| Dec 21, 9:55 PM EST | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 50 min |
| Dec 21, 9:58 PM EST | Flash Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 6 hr |
| Dec 21, 9:58 PM EST | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 32 min |
| Dec 21, 10:10 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Miami, Shelby | 50 min |
| Dec 21, 10:14 PM EST | Severe Thunderstorm Warning | ILN | Butler, Clark, Clermont, Clinton, Greene, Hamilton and 4 more | 46 min |
| Dec 21, 10:46 PM EST | Severe Thunderstorm Warning | ILN | Clermont | 44 min |
| Dec 21, 10:48 PM EST | Flash Flood Warning | ILN | Auglaize, Champaign, Clark, Delaware, Fayette, Greene and 5 more | 5 hr |
| Dec 21, 11:01 PM EST | Special Weather Statement | ILN | Clermont, Clinton, Fayette, Highland | 44 min |
| Dec 21, 11:11 PM EST | River Flood Warning | ILN | Adams | 20 hr |
| Dec 21, 11:18 PM EST | Flash Flood Warning | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland | 5 hr |
| Dec 21, 11:28 PM EST | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland | 47 min |
| Dec 21, 11:45 PM EST | Special Weather Statement | ILN | Delaware, Franklin, Pickaway, Ross | 30 min |
| Dec 21, 11:48 PM EST | Flash Flood Warning | ILN | Delaware, Fairfield, Fayette, Franklin, Hocking, Licking and 4 more | 4 hr |
| Dec 22, 12:03 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross, Scioto | 57 min |
| Dec 22, 12:14 AM EST | Severe Thunderstorm Warning | ILN | Fairfield, Fayette, Highland, Hocking, Pickaway, Ross | 46 min |
| Dec 22, 12:15 AM EST | Special Weather Statement | ILN | Licking | 45 min |
| Dec 22, 12:18 AM EST | Areal Flood Warning | ILN | Fairfield, Licking | 42 hr |
| Dec 22, 12:24 AM EST | Flash Flood Warning | ILN | Adams, Fayette, Hocking, Pike, Ross, Scioto | 4 hr |
| Dec 22, 12:31 AM EST | Tornado Warning | ILN | Adams, Pike, Scioto | 29 min |
| Dec 22, 12:59 AM EST | Special Weather Statement | ILN | Hocking | 31 min |
| Dec 22, 1:30 AM EST | Areal Flood Warning | ILN | Auglaize, Champaign, Clark, Darke, Logan, Mercer and 4 more | 11 hr |
| Dec 22, 2:35 AM EST | Areal Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 4 hr |
| Dec 22, 3:12 AM EST | Areal Flood Warning | ILN | Auglaize, Champaign, Clark, Delaware, Fayette, Greene and 5 more | 4 hr |
| Dec 22, 3:29 AM EST | Areal Flood Warning | ILN | Delaware, Fairfield, Fayette, Franklin, Hocking, Licking and 4 more | 4 hr |
| Dec 22, 9:00 AM EST | Areal Flood Warning | ILN | Greene, Warren | 12 hr |
| Dec 22, 11:39 AM EST | Areal Flood Warning | ILN | Auglaize, Champaign, Clark, Darke, Delaware, Hardin and 7 more | 34 hr |
| Dec 22, 2:15 PM EST | River Flood Warning | ILN | Pike, Scioto | 4 days |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.